MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-203
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069)
Date of Event 08/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported left side rupture.The device has been explanted.
 
Additional Manufacturer Narrative
The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: seroma-late.
 
Event or Problem Description
Patient reported left side rupture and seroma-late.The device has been explanted.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10593475
Report Number9617229-2020-15636
Device Sequence Number3670142
Product Code FTR
UDI-Device Identifier10888628002333
UDI-Public10888628002333
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2020
Device Model Number115-203
Device Catalogue Number115-203
Device Lot Number2760459
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR